Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Driml, M

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:28
Abstract pages:133
Full texts:62

http://www.mathnet.ru/eng/person66800
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1962
1. M. Driml, Z. Koytskiy, “Problems of obtaining random quantities with counters”, Zh. Vychisl. Mat. Mat. Fiz., 2:3 (1962),  475–481  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 2:3 (1963), 497–503
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022